# SDR AALA201609199014

- Difficulty date: September 14, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 19032266421
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON,  NR 2 HINGE FITTING BEARING RUSTED.  REPLACED HINGE FITTING IAW AMM 57-61-01.
